Differential and Integral Equations

Multiplicity results for a semilinear elliptic problem with crossing of multiple eigenvalues

C. A. Magalhães

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 129-136.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569639

Mathematical Reviews number (MathSciNet)
MR1079615

Zentralblatt MATH identifier
0732.35030

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Magalhães, C. A. Multiplicity results for a semilinear elliptic problem with crossing of multiple eigenvalues. Differential Integral Equations 4 (1991), no. 1, 129--136. https://projecteuclid.org/euclid.die/1371569639


Export citation